Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4969
Title: Applications of the Conley index to reaction-diffusion systems
Authors: Gardner, Robert
Issue Date: 1986
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Robert Gardner, “Applications of the Conley index to reaction-diffusion systems”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 18 (1986), pp. 65-75.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
18 (1986)
Abstract: 
Si discute l’applicazione dell’indice di Conley all’esistenza di onde viaggianti in sistemi del tipo reazione-diffusione. La teoria generale è illustrata con talune equazioni-modello che si incontrano in ecologia matematica.

The application of the Conley index to the existence of travelling wave solutions of reaction-diffusion systems is discussed. We illustrate the general theory with some model equations arising in mathematical ecology.
Type: Article
URI: http://hdl.handle.net/10077/4969
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.18 (1986)

Files in This Item:
File Description SizeFormat
GardnerRendMat18.pdf705.93 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

853
checked on Jul 6, 2022

Download(s) 50

359
checked on Jul 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.